# SDR WTAA950218

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINED ILLUMINATED FOLLOWING GEAR EXTENSION.  CREW CYCLED LANDING GEAR. NORMAL POSITION INDICATIONS RECEIVED FOLLOWING SECOND GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LEFT MAIN GEAR UPLOCK AND DOWNLOCK MICROSWITCHES AND ASSOCIATED WIRING.  NO DEFECTS NOTED.  LANDING GEAR POSITION INDICATION SYSTEM OPERATIONAL CHECK NORMAL DURING GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (M)
